On the existence and unicity of solutions of stochastic integral equations. (English) Zbl 0343.60038


60H05 Stochastic integrals
Full Text: DOI


[1] Dellacherie, C.: Capacités et Processus Stochastiques. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0246.60032
[2] Doléans-Dade, C., Meyer, P. A.: Intégrales Stochastiques par rapport aux martingales locales. Lecture Notes in Math. 124, p. 77-107. Berlin-Heidelberg-New York: Springer 1970 · Zbl 0211.21901
[3] Kazamaki, N.: On a stochastic Integral Equation with respect to a Weak martingale. TÔhoku Math. J. 26, 53-63 (1974) · Zbl 0302.60036
[4] Gihman, I. I., Skorohod, A. V.: Stochastic Differential Equations. Berlin-Heidelberg-New York: Springer 1972 · Zbl 0242.60003
[5] McKean, Jr., H. P.: Stochastic Integrals. New York: Academic Press 1969
[6] Meyer, P. A.: Probabilités et Potentiel. Paris: Hermann 1966 · Zbl 0138.10402
[7] Protter, P. E.: On the Existence, Uniqueness, Convergence, and Explosions of solutions of Systems of Stochastic Integral Equations [to appear] · Zbl 0363.60044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.